| Catalog Number |
02.12.0004L |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 jun 2024: lot 2342548: (b)(4) items manufactured and released on 16-jan-2024.Expiration date: 2028-12-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved batch review performed on 19 jun 2024 gmk-sphere 02.12.E0310fl tibial insert fixed sphere flex size 3/10 mm l e-cross (k202022) lot 2314123: (b)(4) items manufactured and released on 03-jul-2023.Expiration date: 2028-06-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The incorrect size combination has been implanted due to human error (femur size 4 and tibial insert size 3).The patient was already out of the room when the discrepancy was realized so the revision surgery has been performed the next day.Femur and liner were revised and sphere femur cemented left s3 + and gmk-sphere tibial insert e-cross - flex 3l - 14mm successfully implanted.